# SDR FDEA202107121728

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #151XF LOOR PANEL OF LOWER AFT CARGO COMPARTMENT WAS FOUND EDGE   DAMAGED WITH MARK   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8B, FIG.   203   SHEET 1, P. 209-211.
